Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A disconjugacy criterion for higher order linear vector differential equations

William T. Reid

Vol. 39 (1971), No. 3, 795–806
Abstract

For a higher order linear quasi-differential equation which is non-self-adjoint there is presented a disconjugacy criterion that is a consequence of the disconjugacy of an associated self-adjoint quasi-differential equation. In particular, there is considered the specific form of this criterion for a higher order differential equation of the canonical form which has been presented by the author, Transactions of the American Mathematical Society, 85 (1957), 446-461.

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 4 November 1970
Published: 1 December 1971
Authors
William T. Reid